# SDR SWIA201743009

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 25,534 hours, 23,113 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT COWL ANTI-ICE CAUTION IN FLIGHT. EMERGENCY DECLARED.  REPLACED BOTH PRESSURE SWITCH AND VALVE. OPS CHECKED GOOD.
